# SDR DHLA201000091

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,139 hours, 29,488 cycles
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 313
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM LIGHT FAILS TO ILLUMINATE WITH SWITCH IN DISARM.  ACFT WAS GROUNDED.  R & R EMERGENCY LIGHTS DISARM LIGHT BULB, OPS CHECK OK IAW MMS 33-50-00.  PN 313.
